Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: unipolar depressive AD's induced rapid cyclying!!!

Posted by Pam on January 4, 1999, at 2:08:12

In reply to unipolar depressive AD's induced rapid cyclying!!!, posted by Erich on January 2, 1999, at 16:10:04

> Nardil after it helped me a lot with my deep long term major depression is inducing me now rapid cycling (unipolar in the depressive pole).
> What is this due to????
> What should I do now??? Mood stabilizers seems not to be helpful enough (I tried depakote and lithium as well as gabapentin) and if I take Nardil off I get deeply depressed while if I take it up rapid cyclying is persistent.
> I need help! Any idea of what s going on in my brain?
> Any kind of pharmacodynamic way you can explain all this??
> Any way I can do something about it???
> Thanx very much
> Erich
>> Erich. I have had the experience you describe.
Took Zoloft for depression and went flying high into mania. Seems this is a fairly common thing - especially with the SSRIs. I am now on Celexa, depakote and neurontin ( but I'm bp). No
major mood swings in a long time. keep trying to find an AD that does not cause you mania. Good luck




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pam thread:1989